# SDR MLJ2007F00000

- Difficulty date: March 29, 2007
- Submitted: April 5, 2007
- Operation: Air carrier
- Aircraft: N3284M
- Make and model: Cessna 310R
- Aircraft serial: 310R1892
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE AC WAS IN FOR AN ANNUAL INSPECTION, A CRACK WAS FOUND IN THE REAR MOUNT BULKHEAD ON THE RT MAIN TANK.  THE CRACK WAS APPROX 1.5 INCH LONG AND LOCATED IN THE UPPER IB RADIUS OF THE WEBBING, NOT THE FLANGE.  THE CRACK DID NOT ORIGINATE FROM AN EDGE OR A HOLE AND WAS PERPENDICULAR TO THE RADIUS.  A PROBABLE CAUSE WAS PART FATIGUE DUE TO AGE OF PART.  SOME  POSSIBLE CONTRIBUTING FACTORS WERE FLIGHTS INTO TURBULENT WEATHER DUE TO AIRCRAFT BEING OWNED BY A CHARTER COMPANY.  AC TOTAL TIME AT TIME OF REPLACEMENT WAS 11286.4 HRS AND PART TIME IS ASSUMED TO BE THE SAME.  THE PART WAS REPLACED WITH A NEW PART FROM MFG.  (K)
